Skip to Content
Exit Menu
Filter

Shaw, S. and Jang, Y. (2021) 'A priori error analysis for a nite element approximation of dynamic viscoelasticity problems involving a fractional order integro-differential constitutive law'. Advances in Computational Mathematics. pp. 1 - 23. ISSN: 1019-7168 Open Access Link

Journal article

Shaw, S. (2019) 'An a priori error estimate for a temporally discontinuous Galerkin space-time finite element method for linear elasto- and visco-dynamics'. Computer Methods in Applied Mechanics and Engineering, 351. pp. 1 - 19. ISSN: 0045-7825 Open Access Link

Journal article

Shaw, S. (2019) 'An a priori error estimate for a temporally discontinuous Galerkin space-time finite element method for linear elasto- and visco-dynamics'. Computer Methods in Applied Mechanics and Engineering, 351. ISSN: 0045-7825 Open Access Link

Journal article

Shaw, S. and Li, J. (2015) 'Schemes and estimates for the long-time numerical solution of Maxwell’s equations for Lorentz metamaterials'. International Journal of Numerical Analysis and Modeling, 12 (2). pp. 343 - 365. ISSN: 1705-5105 Open Access Link

Journal article

Pârvu, O., Gilbert, D., Heiner, M., Liu, F., Saunders, N. and Shaw, S. (2015) 'Spatial-temporal modelling and analysis of bacterial colonies with phase variable genes'. ACM Transactions on Modeling and Computer Simulation, 25 (2). pp. 1 - 25. ISSN: 1049-3301 Open Access Link

Journal article

Brewin, MP., Birch, MJ., Mehta, DJ., Reeves, JW., Shaw, S., Kruse, C., et al. (2015) 'Characterisation of Elastic and Acoustic Properties of an Agar-Based Tissue Mimicking Material'. Annals of Biomedical Engineering, 43 (10). pp. 2587 - 2596. ISSN: 0090-6964 Open Access Link

Journal article

Shaw, S., Banks, HT., Birch, MJ., Brewin, MP., Greenwald, SE., Hu, S., et al. (2014) 'High-order space-time finite element schemes for acoustic and viscodynamic wave equations with temporal decoupling'. International Journal for Numerical Methods in Engineering, 98 (2). pp. 131 - 156. ISSN: 1097-0207 Open Access Link

Journal article

Shaw, S. and Kruse, C. (2014) 'Time-decoupled high order continuous space-time finite element schemes for the heat equation'. SIAM Journal on Scientific Computing, 36 (1). pp. B1 - B13. ISSN: 1064-8275 Open Access Link

Journal article

Rohan, E., Shaw, S. and Whiteman, JR. (2014) 'Erratum to Poro-viscoelasticity modelling based on upscaling quasistatic fluid-saturated solids [Computational Geosciences (2013), 10.1007/s10596-013-9363-1]'. Computational Geosciences, 18 (5). pp. 897 - 898. ISSN: 1420-0597

Journal article

Banks, HT., Hu, S., Kenz, Z., Kruse, C., Shaw, S., Whiteman, JR., et al. (2014) 'Model validation for a noninvasive arterial stenosis detection problem'. Mathematical Biosciences and Engineering, 11 (3). pp. 427 - 448. ISSN: 1547-1063 Open Access Link

Journal article

Rohan, E., Shaw, S., Wheeler, MF. and Whiteman, JR. (2013) 'Mixed and galerkin finite element approximation of flow in a linear viscoelastic porous medium'. Computer Methods in Applied Mechanics and Engineering, 260. pp. 78 - 91. ISSN: 0045-7825 Open Access Link

Journal article

Rohan, E., Shaw, S. and Whiteman, JR. (2013) 'Poro-viscoelasticity modelling based on upscaling quasistatic fluid-saturated solids'. Computational Geosciences, 18 (5). pp. 1 - 13. ISSN: 1420-0597

Journal article

Shaw, S., Whiteman, JR. and Warby, MK. (2012) 'Computational modelling of some problems of elasticity and viscoelasticity with applications to thermoforming processes'. International Journal of Numerical Analysis & Modelling, Series B, 3 (3). pp. 320 - 329. ISSN: 1923-2942 Open Access Link

Journal article

Banks, HT., Hu, S., Kenz, Z., Kruse, C., Shaw, S., Whiteman, JR., et al. (2012) 'Material parameter estimation and hypothesis testing on a 1D viscoelastic stenosis model: Methodology'. Journal of Inverse and III-posed Problems, 21 (1). pp. 25 - 57. ISSN: 0928-0219 Open Access Link

Journal article

Shaw, S. (2011) 'Finite element approximation of a non-local problem in non-fickian polymer diffusion'. International Journal of Numerical Analysis and Modeling, 8 (2). pp. 226 - 251. ISSN: 1705-5105 Open Access Link

Journal article

Bauermeister, N. and Shaw, S. (2010) 'Finite element approximation of non-Fickian polymer diffusion'. IMA Journal of Numerical Analysis, 30 (3). pp. 702 - 730. ISSN: 0272-4979 Open Access Link

Journal article

Leach, JA. and Shaw, S. (2010) 'An initial-boundary value problem for the Korteweg-de Vries equation on the negative quarter-plane'. Wave Motion, 47 (2). pp. 85 - 102. ISSN: 0165-2125 Open Access Link

Journal article

Shaw, S. (2010) 'Finite element approximation of Maxwell’s equations with Debye memory'. Advances in Numerical Analysis, 2010. pp. 1 - 28. ISSN: 1687-9562 Open Access Link

Journal article

Shaw, S., Warby, MK. and Whiteman, JR. (2010) 'Discretization error and modelling error in the context of the rapid inflation of hyperelastic membranes'. IMA Journal of Numerical Analysis, 30 (1). pp. 302 - 333. ISSN: 0272-4979 Open Access Link

Journal article

Bauermeister, N. and Shaw, S. (2009) 'Finite-element approximation of non-Fickian polymer diffusion'. IMA Journal of Numerical Analysis, 30 (3). pp. 702 - 730. ISSN: 0272-4979

Journal article

Leach, JA. and Shaw, S. (2009) 'An initial-boundary value problem for the Korteweg-de Vries equation on the negative quarter-plane.'. Wave Motion, 47 (2). pp. 85 - 102. ISSN: 0165-2125

Journal article

Rivière, B., Shaw, S. and Whiteman, JR. (2007) 'Discontinuous Galerkin finite element methods for dynamic linear solid viscoelasticity problems'. Numerical Methods for Partial Differential Equations, 23 (5). pp. 1149 - 1166. ISSN: 0749-159X

Journal article

Cheesewright, R. and Shaw, S. (2006) 'Uncertainties associated with finite element modelling of Coriolis mass flow meters'. Flow Measurement and Instrumentation, 17 (6). pp. 335 - 347. ISSN: 0955-5986

Journal article

Rivière, B. and Shaw, S. (2006) 'Discontinuous Galerkin finite element approximation of nonlinear non-Fickian diffusion in viscoelastic polymers'. SIAM Journal on Numerical Analysis, 44 (6). pp. 2650 - 2670. ISSN: 0036-1429

Journal article

Karamanou, M., Shaw, S., Warby, MK. and Whiteman, JR. (2005) 'Models, algorithms and error estimation for computational viscoelasticity'. Computer Methods in Applied Mechanics and Engineering, 194 (2-5). pp. 245 - 265. ISSN: 0045-7825

Journal article

Shaw, S. and Whiteman, JR. (2004) 'A posteriori error estimates for space–time finite element approximation of quasistatic hereditary linear viscoelasticity problems'. Computer Methods in Applied Mechanics and Engineering, 193 (52). pp. 5551 - 5572. ISSN: 0045-7825

Journal article

Rivière, B., Shaw, S., Wheeler, MF. and Whiteman, JR. (2003) 'Discontinuous Galerkin finite element methods for linear elasticity and quasistatic linear viscoelasticity'. Numerische Mathematik, 95 (2). pp. 347 - 376. ISSN: 0029-599X

Journal article

Karamanou, M., Shaw, S., Warby, MK. and Whiteman, JR. (2003) 'Models, algorithms and error estimation for computational viscoelasticity'.11th Conference on Mathematics of Finite Elements and Applications (MAFELAP 2003). Brunel University, UK. 21 - 24 June. Elsevier B.V. pp. 245 - 265. ISSN: 0045-7825

Conference paper

Ludwig, MJ., Shaw, S. and Whiteman, JR. (2003) 'Adaptive numerical solution of thick plates using first-order shear deformation theory. Part 1: error estimates'. Numerical Methods for Partial Differential Equations, 19 (1). pp. 44 - 66. ISSN: 0749-159X

Journal article

Ludwig, MJ., Shaw, S. and Whiteman, JR. (2003) 'Adaptive numerical solution of thick plates using first-order shear deformation theory. Part II: adaptivity'. Numerical Methods for Partial Differential Equations, 19 (2). pp. 227 - 253. ISSN: 0749-159X

Journal article

Shaw, S. and Whiteman, JR. (2001) 'Optimal long-time Lp(0, T) stability and semidiscrete error estimates for the Volterra formulation of the linear quasistatic viscoelasticity problem'. Numerische Mathematik, 88 (4). pp. 743 - 770. ISSN: 0029-599X

Journal article

Shaw, S. and Whiteman, JR. (2000) 'Adaptive space-time finite element solution for Volterra equations arising in viscoelasticity problems'. Journal of Computational and Applied Mathematics, 125 (1-2). pp. 337 - 345. ISSN: 0377-0427

Journal article

Shaw, S. and Whiteman, JR. (2000) 'Numerical solution of linear quasistatic hereditary viscoelasticity problems'. SIAM Journal on Numerical Analysis, 38 (1). pp. 80 - 97. ISSN: 0036-1429

Journal article

Shaw, S., Johnson, AR. and Whiteman, JR. (2000) 'Modelling and finite element analysis of applied polymer viscoelasticity problems'.10th Conference on the Mathematics of Finite Elements and Applications (MAFELAP 1999). BRUNEL UNIV, UXBRIDGE, ENGLAND. Elsevier. pp. 63 - 85.

Conference paper

Shaw, S. and Whiteman, JR. (2000) 'Negative norm error control for second-kind convolution Volterra equations'. Numerische Mathematik, 85 (2). pp. 329 - 341. ISSN: 0029-599X

Journal article

Shaw, S., Warby, MK. and Whiteman, JR. (1997) 'Error estimates with sharp constants for a fading memory Volterra problem in linear solid viscoelasticity'. SIAM Journal on Numerical Analysis, 34 (3). pp. 1237 - 1254. ISSN: 0036-1429

Journal article

Shaw, S. and Whiteman, JR. (1997) 'Applications and numerical analysis of partial differential Volterra equations: a brief survey'.Interdisciplinary Symposium on Advances in Computational Mechanics in Honor of Professor John Tinsley Oden. AUSTIN, TX. Elsevier BV. pp. 397 - 409. ISSN: 0045-7825

Conference paper

Shaw, S. and Whiteman, JR. (1996) 'Towards adaptive finite element schemes for partial differential Volterra equation solvers'. Advances in Computational Mathematics, 6 (1). pp. 309 - 323. ISSN: 1019-7168

Journal article

Shaw, S., Warby, MK. and Whiteman, JR. (1996) 'Discrete schemes for treating hereditary problems of viscoelasticity and applications'. Journal of Computational and Applied Mathematics, 74 (1-2). pp. 313 - 329. ISSN: 0377-0427

Journal article

Shaw, S. and Whiteman, JR. (1996) 'Discontinuous Galerkin method with a posteriori L_p(0,t(i)) error estimate for second-kind Volterra problems'. Numerische Mathematik, 74 (3). pp. 361 - 383. ISSN: 0029-599X

Journal article

Janovsky, V., Shaw, S., Warby, MK. and Whiteman, JR. (1995) 'Numerical methods for treating problems of viscoelastic isotropic solid deformation'. Journal of Computational and Applied Mathematics, 63 (1-3). pp. 91 - 107. ISSN: 0377-0427

Journal article

Shaw, S., Warby, MK., Whiteman, JR., Dawson, C. and Wheeler, MF. (1994) 'Numerical techniques for the treatment of quasistatic viscoelastic stress problems in linear isotropic solids'. Computer Methods in Applied Mechanics and Engineering, 118 (3-4). pp. 211 - 237. ISSN: 0045-7825

Journal article